MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.70457

Медицинская библиотека · Clinical case reports · 2025

Fifty-Four Tablets Too Many: A Case Report of Amlodipine and Losartan Overdose.

Uprety Nishan, Bhandari Bishal, Dhungana Vinayak, Neupane Sulav, Neupane Sunischit Chandra, Tamang Sujan, Acharya Samiksha

СтатьяПеревод в очереди

Аннотация

Overdoses of widely used cardiovascular drugs calcium channel blockers and angiotensin receptor blockers cause severe hemodynamic instability. Timely management with hyperinsulinemia-euglycemia therapy, vasopressors, and calcium gluconate is critical. Enhanced clinical vigilance, prompt intervention, and long-term care, including psychological evaluation, are essential to address underlying factors and prevent recurrence of overdoses.

Для цитирования: Uprety Nishan, Bhandari Bishal, Dhungana Vinayak, Neupane Sulav, Neupane Sunischit Chandra, Tamang Sujan, Acharya Samiksha. Fifty-Four Tablets Too Many: A Case Report of Amlodipine and Losartan Overdose.. Clinical case reports. 2025. DOI: 10.1002/ccr3.70457.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.